# SDR SWAA063294

- Difficulty date: September 2, 2006
- Submitted: September 6, 2006
- Operation: Air carrier
- Aircraft: N528SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26570
- Aircraft time: 45,675 hours, 45,478 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: 6545819
- Condition: Cracked
- Location: Nlg W/W
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C3 CHECK, FOUND NLG W/W CEILING PANEL CUTOUT CRACKED AT RT BS 250 AND LT BS 250.  REPAIRED CEILING PANEL CUTOUT PER SWA EA.
